# SDR SWIA201743496

- Difficulty date: June 19, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 35,187 hours, 29,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, OTBD CENTER, VANE CAP IS CHAFED.  BLENDED OUT,  REMOVED AND REPLACED THE VANE CAP IAW SRM.
